# SDR AALA202409035005

- Difficulty date: August 13, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 78,110 hours, 32,105 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53230513200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SHEAR TIE LOCATED AT FR 32 BETWEEN STR 40R TO STR 41R IN THE FORWARD CARGO COMPARTMENT. REPLACED CLEAT PER SRM 51-42-11-801.
